Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 19, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 1, 2017, 3:52 PM EDT for 4 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2017, 3:52 PM EDT (19:52 UTC)
- Expired
- Sep 1, 2017, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Montgomery County, NC, Randolph County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 140 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
077
WGUS52 KRAH 011952
FFWRAH
NCC057-123-151-167-012245-
/O.NEW.KRAH.FF.W.0019.170901T1952Z-170901T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
352 PM EDT FRI SEP 1 2017
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Davidson County in central North Carolina...
Western Montgomery County in central North Carolina...
Randolph County in central North Carolina...
Eastern Stanly County in central North Carolina...
* Until 645 PM EDT
* At 350 PM EDT, Doppler radar indicated training thunderstorms that
were continuously redeveloping across the warned area. Up to two
inches of rain have already fallen. Flash flooding is expected to
begin shortly. We have already received reports of street flooding
in Asheboro.
* Some locations that will experience flooding include...
High Point, Asheboro, Lexington, Albemarle, Randleman, Troy, Badin
Lake, North Carolina Zoo, Thomasville and Seagrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots. Do not drive
your vehicle into areas where water covers the road. Many roads and
intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3592 8004 3590 7954 3589 7954 3566 7955
3551 7977 3514 8003 3519 8011 3516 8022
3521 8025 3550 8030 3551 8018 3558 8021
3572 8033 3585 8039
$$
102 follow-up statements
849
WGUS72 KRAH 012048
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
448 PM EDT FRI SEP 1 2017
NCC057-123-167-012057-
/O.CAN.KRAH.FF.W.0019.000000T0000Z-170901T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Montgomery NC-Stanly NC-
448 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR DAVIDSON...WESTERN MONTGOMERY AND
EASTERN STANLY COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3590 7954 3566 7955 3551 7977 3551 7995
3592 7998
$$
NCC151-012245-
/O.CON.KRAH.FF.W.0019.000000T0000Z-170901T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph NC-
448 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
RANDOLPH COUNTY...
At 447 PM EDT, Doppler radar indicated thunderstorms that were
continuously redeveloping and producing flooding over the warned
area. Two to three inches of rain have already fallen and flooding
continues across portions of Asheboro.
Some locations that will experience flooding include...
High Point, Asheboro, Randleman, North Carolina Zoo, Seagrove,
Archdale, Liberty, Ramseur, Franklinville and Staley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3590 7954 3566 7955 3551 7977 3551 7995
3592 7998
$$
10744
WGUS72 KRAH 012149
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
549 PM EDT FRI SEP 1 2017
NCC151-012158-
/O.CAN.KRAH.FF.W.0019.000000T0000Z-170901T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph NC-
549 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR RANDOLPH COUNTY IS CANCELLED...
The heavy rain has ended and water is receeding. Please continue to
heed any remaining road closures and remember, when encountering
flooded roadways, turn around, don't drown.
LAT...LON 3590 7954 3566 7955 3551 7977 3551 7995
3592 7998
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:25 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Sep 1, 2:25 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 225 PM EDT Fri Sep 1 2017 .SYNOPSIS... A stalled west to east frontal zone across central NC will lift north as a warm front late tonight as Harvey's remnants track slowly northeast into Ohio Valley. A cold front will move slowly west to east through the area on Saturday. High pressure will build into the area on Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 1126 AM Friday... ... There is a enhanced threat of severe storms capable of producing tornadoes mainly in areas just south of the Triad and Triangle areas, including Albemarle, Wadesboro, Southern Pines, Sanford, and Fayetteville... this afternoon and evening... ...Widespread rain/clouds should limit severe chances over the Triad and the northern Piedmont and northern Coastal Plain... The southward push of the cold front front is on track with a NELY wind shift noted at KINT,KGSO,KIGX, KRDU and KRWI within the past hour. This front is forecast to stall just south of the Triangle, approximately south of US 64, with a wedge airmass developing on the cold/north side of this front. Meanwhile, GOES-16 visible imagery shows considerable breaks in cloud cover across the south/southeastern NC, which with diabatic heating/insolation will make this region ripe for moderate destabilization later this afternoon. A NEWD jog of Harvey's remnants into central/eastern TN and Kentucky this evening will result in strengthening southwesterly low to mid- level flow, with the latest RAP showing effective bulk shear increasing from 40-50 kt(more than sufficient)to an impressive 60 to 65kts by the late afternoon and evening. Low-level kinematic fields will be equally impressive, enhanced near the stalled frontal zone with 0-1km helicity values of 200 to 300 ms-2. These conditions/parameters will make area 10 to 20 miles on either side of the stalled frontal zone favorable for severe storms, including supercells that are capable of producing a tornado and damaging thunderstorms winds. Once you get greater than >20-25 miles on the north side of the boundary, the lack of instability will hinder storm organization or keep the meso entirely elevated. The severe threat could begin as early 2 to 4 pm, but the most likely time is from 5 pm through midnight. As instability wanes, both storm intensity and coverage should begin to wind down between 03 to 06z, with scattered and sub-severe convection through the remainder of the night. Additionally, storm total QPF of 1-2 inches appears likely, with locally higher amounts, thus any flash flooding will be limited to poor drainage areas such as urban areas. Highs today will be dependent on the location of the front with a sharp north-south temperature gradient expected across the area. Highs ranging from upper 60s/near 70 across the NE Coastal Plain to mid 80s southeast. Lows tonight ranging from lower to mid 60s NW to lower 70s SE. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 245 AM Friday... Showers and scattered thunderstorms should taper off early Saturday to some extent; however, models are slower with the main cold front Saturday afternoon and evening over central NC. We will have to trend POP back up again to account for the likelihood of more showers and thunderstorms to redevelop until the front pushes through late day or early evening. Plan on 40-50 POP west and likely in the central and east. Additional QPF of 0.50 to 1 inch east, with less than 0.25 west. Highs dependent on breaks and extent of showers, but lower 80s appear reasonable, except 75-80 west and north Piedmont. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 335 AM Friday... Whats left of the remnants of Harvey will lift north and northeastward of the area on Sunday, with any fleeting chances of showers/storms ending by daybreak Sunday. Dry weather is expected through Tuesday morning as surface high pressure builds into and across the area. A deep mid/upper level trough is expected to develop by midweek across the eastern half of the country, with a surface cold front moving into central NC by Wednesday, yielding a good chance of showers and storms, with the potential for heavy rain. The front is expected to stall or slowly move across the area through Thursday, resulting in good chances for showers and storms through the end of the period. Highs during this period are generally expected to be in the 80s through Tuesday, with high temps in the 70s to around 80 for Thursday. Low temps are expected to be in the 60s to near 70. && .AVIATION /18Z Friday through Wednesday/... As of 225 PM Friday... West-east oriented frontal zone will stall south of the Triangle or generally south of Highway 64. IFR to MVFR ceilings are expected to dominate across the northern terminals(KINT,KGSO,KRDU and KRWI) through 12 to 15z Saturday. Meanwhile, KFAY will remain south of this front, with aviation conditions outside of convection, expected to remain VFR. All TAF sites will see multiple rounds of showers and storms this afternoon through around 06z. Severe storms capable of producing damaging thunderstorm winds and an isolated tornado or two is greatest at KFAY, KRDU and KRWI between 20 to 02z. Storms will decrease in both coverage and intensity after 06z. Stalled front will lift north as a warm front between 06 to 12z. Ceilings in the wake of the front are expected to return to VFR between 13 to 16z. Isolated to widely scattered showers and thunderstorms are expected to re-develop Saturday afternoon, mainly along and east of KRDU. High pressure will build into the area Sunday through early next week as surface high pressure builds over the area. The approach of a cold front from the west late Tuesday night and Wednesday will bring the next chance of showers/storms along with sub VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...Badgett LONG TERM...BSD AVIATION...CBL
Hazardous weather outlook, Sep 1, 2:06 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 206 PM EDT Fri Sep 1 2017 NCZ038>042-073>078-083>086-088-089-021815- Davidson-Randolph-Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 206 PM EDT Fri Sep 1 2017 ...TORNADO WATCH 477 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for Tornado Watch 477 in effect until 10 PM EDT this evening. NCZ007>011-021>028-043-021815- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Wilson- 206 PM EDT Fri Sep 1 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Numerous showers and thunderstorms are expected to develop in vicinity of a stalled frontal zone over central North Carolina this afternoon and evening. Although severe weather is unlikely on the cool side of the front near the Virginia border, an isolated severe thunderstorm cannot be entirely ruled out through midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Vincent
In the hours before
Special weather statement, Sep 1, 3:14 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT FRI SEP 1 2017
NCZ078-012015-
Wayne NC-
314 PM EDT FRI SEP 1 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY UNTIL 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Olive, moving east at 20 mph. Another storm was located just
west of Goldsboro, moving east-northeast.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Pikeville, Eureka, Seven
Springs, Mar-Mac, Brogden, Cliffs Of The Neuse State Park and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3534 7782 3518 7783 3515 7790 3517 7793
3517 7797 3519 7802 3518 7809 3520 7815
3538 7815 3539 7814 3540 7816 3542 7815
3559 7783 3543 7783 3538 7780
TIME...MOT...LOC 1913Z 275DEG 16KT 3521 7806
10Local storm report, Sep 1, 3:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 4 W BROGDEN 35.29N 78.09W
09/01/2017 E0.50 INCH WAYNE NC TRAINED SPOTTER
DIME SIZED HAIL.
&&
TCCLocal storm report, Sep 1, 3:19 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 4 W BROGDEN 35.29N 78.09W
09/01/2017 E0.75 INCH WAYNE NC TRAINED SPOTTER
DIME SIZED HAIL.
&&
TCCLocal storm report, Sep 1, 3:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 SW ULAH 35.62N 79.86W
09/01/2017 E0.75 INCH RANDOLPH NC TRAINED SPOTTER
&&
TCCSpecial weather statement, Sep 1, 3:26 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
326 PM EDT FRI SEP 1 2017
NCZ038-039-012030-
Randolph NC-Davidson NC-
326 PM EDT FRI SEP 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON AND
WESTERN RANDOLPH COUNTIES UNTIL 430 PM EDT...
At 325 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rockwell, or 7 miles southeast of Salisbury, moving northeast at 30
mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
High Point, Asheboro, Denton, Newsom, Gordontown, Ulah, High Rock
Boat Dock Marina, Nc Wildlife Access Boat Launch, High Rock Lake
Marina & Campground and Martha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Raleigh.
&&
A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3570 8032 3572 8033 3591 7990 3566 7976
3552 8018 3553 8020 3555 8020 3555 8021
3558 8021 3563 8026 3564 8029 3567 8031
3568 8033 3569 8033
TIME...MOT...LOC 1925Z 246DEG 24KT 3559 8039
WSSSpecial weather statement, Sep 1, 3:44 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT FRI SEP 1 2017
NCZ075-076-012030-
Lee NC-Moore NC-
344 PM EDT FRI SEP 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOORE AND LEE
COUNTIES UNTIL 430 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Sanford, Broadway, Cameron, Lemon Springs, Gum Springs, Cumnock and
Tramway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3542 7942 3555 7923 3555 7922 3556 7920
3557 7920 3560 7914 3561 7908 3552 7900
3549 7900 3537 7912 3531 7921 3527 7935
TIME...MOT...LOC 1943Z 241DEG 30KT 3535 7934
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:59 PM EDT | Special Weather Statement | RAH | Richmond | 31 min |
| Sep 1, 2:16 PM EDT | Tornado Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 44 min |
| Sep 1, 2:25 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 35 min |
| Sep 1, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 41 min |
| Sep 1, 2:54 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore, Randolph | 51 min |
| Sep 1, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 43 min |
| Sep 1, 3:14 PM EDT | Special Weather Statement | RAH | Wayne | 61 min |
| Sep 1, 3:26 PM EDT | Special Weather Statement | RAH | Randolph | 64 min |
| Sep 1, 3:32 PM EDT | Areal Flood Advisory | RAH | Randolph | 118 min |
| Sep 1, 3:44 PM EDT | Special Weather Statement | RAH | Lee | 46 min |
| Sep 1, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Randolph | 45 min |
| Sep 1, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee | 46 min |
| Sep 1, 4:00 PM EDT | Special Weather Statement | RAH | Wilson | 60 min |
| Sep 1, 4:06 PM EDT | Special Weather Statement | RAH | Montgomery | 54 min |
| Sep 1, 4:08 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 67 min |
| Sep 1, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Chatham, Hoke, Lee, Montgomery, Moore and 3 more | 50 min |
| Sep 1, 4:32 PM EDT | Special Weather Statement | RAH | Durham | 58 min |
| Sep 1, 4:36 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 114 min |
| Sep 1, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 52 min |
| Sep 1, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 43 min |
| Sep 1, 5:04 PM EDT | Tornado Warning | RAH | Harnett, Johnston, Wake | 26 min |
| Sep 1, 5:14 PM EDT | Tornado Warning | RAH | Hoke, Moore, Richmond, Scotland | 31 min |
| Sep 1, 5:16 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 44 min |
| Sep 1, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Harnett, Hoke, Lee and 3 more | 41 min |
| Sep 1, 5:24 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 36 min |
| Sep 1, 5:27 PM EDT | Tornado Warning | RAH | Johnston | 48 min |
| Sep 1, 5:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Harnett, Johnston, Wake | 67 min |
| Sep 1, 5:42 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Sep 1, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 46 min |
| Sep 1, 5:46 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne | 3 hr |
| Sep 1, 5:57 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 33 min |
| Sep 1, 5:58 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Sep 1, 5:58 PM EDT | Tornado Warning | RAH | Harnett | 27 min |
| Sep 1, 6:08 PM EDT | Flash Flood Warning | RAH | Johnston, Wake | 3 hr |
| Sep 1, 6:09 PM EDT | Special Weather Statement | RAH | Davidson | 66 min |
| Sep 1, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wayne, Wilson | 50 min |
| Sep 1, 6:37 PM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Sep 1, 6:40 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Sep 1, 6:53 PM EDT | Special Weather Statement | RAH | Nash, Wilson | 67 min |
| Sep 1, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 45 min |
| Sep 1, 7:36 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Sep 1, 7:52 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 38 min |
| Sep 1, 7:53 PM EDT | Flash Flood Warning | RAH | Cumberland | 3 hr |
| Sep 1, 7:59 PM EDT | Special Weather Statement | RAH | Sampson | 61 min |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.